Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Applied pile cream. Got tiny black grit residue around anus after motion. Concerned?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
i have tiny black grit residue left around my anus after i pooh. i noticed after applying pile cream. this is a regular occurance . what is it ? and should i be concerned ? usually only one bit on average once a week .. i often have very soft stools and can pooh two or three times a day.
Posted Mon, 7 Jan 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 33 minutes later
Thanks for writing to us.
I dont think you need to worry. It is likely that it is a small anal tag with small amount of residual stool. Anal tags may become prominent at times when you strain for stools.
Avoid straining generally. You can try taking isapgula husk available over the counter to make your stools well formed. This may help reducing the stool frequency too.
I would also suggest that you get your stool routine done if you have long standing symptoms or associated with abdominal pain, weight loss, loss of appetite or if you have noticed blood in stools.
Hope this answers your query.
Please do let me know if you have any further questions.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor